MathSciNet Relay Station
MathSciNet bibliographic data
MR2146890 62E10 (60E05 60E07)
Shimura, Takaaki; Watanabe, Toshiro Infinite divisibility and generalized subexponentiality. Bernoulli 11 (2005), no. 3, 445–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement